File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The holomorphic or anti-holomorphic character of harmonic maps into irreducible compact quotients of polydiscs

TitleThe holomorphic or anti-holomorphic character of harmonic maps into irreducible compact quotients of polydiscs
Authors
Issue Date1985
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htm
Citation
Mathematische Annalen, 1985, v. 272 n. 2, p. 197-216 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156037
ISSN
2015 Impact Factor: 1.366
2015 SCImago Journal Rankings: 3.112
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:09Z-
dc.date.available2012-08-08T08:40:09Z-
dc.date.issued1985en_US
dc.identifier.citationMathematische Annalen, 1985, v. 272 n. 2, p. 197-216en_US
dc.identifier.issn0025-5831en_US
dc.identifier.urihttp://hdl.handle.net/10722/156037-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htmen_US
dc.relation.ispartofMathematische Annalenen_US
dc.titleThe holomorphic or anti-holomorphic character of harmonic maps into irreducible compact quotients of polydiscsen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01450565en_US
dc.identifier.scopuseid_2-s2.0-0002034451en_US
dc.identifier.volume272en_US
dc.identifier.issue2en_US
dc.identifier.spage197en_US
dc.identifier.epage216en_US
dc.identifier.isiWOS:A1985AMY0800003-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats